# SDR SWAA2015091543893

- Difficulty date: August 27, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CRACKED AT BS 346, RBL 55.  REPAIRED CUSP WEB IAW EA.
